Factoring Operators through c0 .
Mathematische Annalen, Tome 220 (1976), pp. 105-122
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1976__220_162810,
author = {Jean Dazord},
title = {Factoring {Operators} through c0 .},
journal = {Mathematische Annalen},
pages = {105--122},
year = {1976},
volume = {220},
zbl = {0304.47026},
url = {http://geodesic.mathdoc.fr/item/MAN_1976__220_162810/}
}
Jean Dazord. Factoring Operators through c0 .. Mathematische Annalen, Tome 220 (1976), pp. 105-122. http://geodesic.mathdoc.fr/item/MAN_1976__220_162810/